Ergodic Theory and Dynamical Systems



Addendum

Corrigendum and addendum to ‘Linearly recurrent subshifts have a finite number of non-periodic factors’


FABIEN DURAND a1
a1 Laboratoire Amiénois de Mathématiques Fondamentales et Appliquées, CNRS-UMR 6140, Université de Picardie Jules Verne, 33 rue Saint Leu, 80039 Amiens Cedex 01, France (e-mail: fabien.durand@u-picardie.fr)

Article author query
durand f   [Google Scholar] 
 

Abstract

We prove that a subshift (X,T) is linearly recurrent if and only if it is a primitive and proper S-adic subshift. This corrects Proposition 6 in F. Durand (Ergod. Th. &: Dynam. Sys. 20 (2000), 1061–1078).

(Received January 30 2002)
(Revised May 10 2002)